Local coefficient matrices and the metaplectic correspondence

Mark Budden, Geoff Goehle

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The local coefficients of a principal series representation of a metaplectic group G̃ are defined in terms of the action of the standard intertwining operator on a canonical basis of the space of Whittaker functionals. By analyzing the nonsingularity of local coefficient matrices, we prove that for a certain class of unramified principal series representations of the metaplectic group, the local metaplectic correspondence preserves irreducibility.

Original languageEnglish (US)
Pages (from-to)657-670
Number of pages14
JournalJournal of Lie Theory
Volume27
Issue number3
StatePublished - Jan 1 2017

Fingerprint

Correspondence
Series Representation
Coefficient
Canonical Basis
Intertwining Operators
Nonsingularity
Irreducibility
Class
Standards

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{eecd62ba92e34c1c9a806fafb016a08f,
title = "Local coefficient matrices and the metaplectic correspondence",
abstract = "The local coefficients of a principal series representation of a metaplectic group G̃ are defined in terms of the action of the standard intertwining operator on a canonical basis of the space of Whittaker functionals. By analyzing the nonsingularity of local coefficient matrices, we prove that for a certain class of unramified principal series representations of the metaplectic group, the local metaplectic correspondence preserves irreducibility.",
author = "Mark Budden and Geoff Goehle",
year = "2017",
month = "1",
day = "1",
language = "English (US)",
volume = "27",
pages = "657--670",
journal = "Journal of Lie Theory",
issn = "0949-5932",
publisher = "Heldermann Verlag",
number = "3",

}

Local coefficient matrices and the metaplectic correspondence. / Budden, Mark; Goehle, Geoff.

In: Journal of Lie Theory, Vol. 27, No. 3, 01.01.2017, p. 657-670.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Local coefficient matrices and the metaplectic correspondence

AU - Budden, Mark

AU - Goehle, Geoff

PY - 2017/1/1

Y1 - 2017/1/1

N2 - The local coefficients of a principal series representation of a metaplectic group G̃ are defined in terms of the action of the standard intertwining operator on a canonical basis of the space of Whittaker functionals. By analyzing the nonsingularity of local coefficient matrices, we prove that for a certain class of unramified principal series representations of the metaplectic group, the local metaplectic correspondence preserves irreducibility.

AB - The local coefficients of a principal series representation of a metaplectic group G̃ are defined in terms of the action of the standard intertwining operator on a canonical basis of the space of Whittaker functionals. By analyzing the nonsingularity of local coefficient matrices, we prove that for a certain class of unramified principal series representations of the metaplectic group, the local metaplectic correspondence preserves irreducibility.

UR - http://www.scopus.com/inward/record.url?scp=85014146282&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85014146282&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85014146282

VL - 27

SP - 657

EP - 670

JO - Journal of Lie Theory

JF - Journal of Lie Theory

SN - 0949-5932

IS - 3

ER -